# SDR 2005FA0000400

- Difficulty date: March 3, 2005
- Submitted: March 24, 2005
- Operation: General aviation
- Aircraft: N644EM
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 1534SA
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB4TN5
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Planetary Gear
- Part number: 8962321
- Condition: Failed
- Location: Reduction G/B
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON 2/26-2005 AN UNCOMMANDED, INFLIGHT CONTAINED SHUTDOWN OCCURED ON THE LT ENGINE DUE TO A GEARBOX FAILURE.  THE AIRCRAFT WAS NOT DAMAGED AND MADE A NORMAL LANDING.  INVESTIGATION IN THE ENGINE GEARBOX REVEALED THAT THE RING GEAR SUPPORT AND PLANETARY SPUR GEAR WERE BROKEN. (K)
